What the hell is going on here?

  1. New Member
    th0m's Avatar
    Join Date
    Jul 2004
    Posts
    70
    Rep Power
    162
    Level
    8
    Lv. Percent
    30.34%

    What the hell is going on here?


    This guy I know is on a cycle. He started prop at about 450mg ew with injections ED for two weeks ago.
    He didn't bloat up, which is probably because he's using 0,5mg arimidex ed (he's sensitive so he has to use that dose).
    Now, as planned, he started trenbolone acetate at about the same dose ew as the prop, also with injections ED.
    He started this last wednesday. Thursday he thought he had bloated up a little. He was right.
    He hadn't been eating ANYTHING else than the normal stuff he eats every day.
    He, withouth feeling itchy nipples or anything, just out of pure "luck", pressed his nipples and some clear liquid came out.
    He is using cabaser 0,5mg e3d. Friday came, and he still could press out some liquid, but not as much as the day before.
    Still no lumps, itching, or anything like that. Maybe a little sore, but that's probably because he's been pressing them alot lately.
    Now, three days later, the lactating has stopped. But he is still bloated. He has not used or changed any other meds in these days (still using
    prop, tren, ari, cabaser).
    He has to hit the toilet 4-5 times every night.
    What would you do in his position? He's going to continue his cycle unless the lactating comes back. But what about the bloat?
    Anyone have any clue what this could be? He's also having those regular tren sides like night sweating and a little bit of insomnia.

    thanks
    Thom

  2. Senior Member
    jarhead's Avatar
    Stats
    5'7"  243 lbs.
    Join Date
    Aug 2004
    Age
    40
    Posts
    1,295
    Rep Power
    819
    Level
    29
    Lv. Percent
    11.96%
    Achievements Posting Pro

    Well, the lactating as you might know, could have been caused by progest. induced gyno from the tren. Arimidex won't stop that. From the info you've given about the bloating, I would suggest that it's fake or underdosed arimidex(it happens), or the prop(if it's from a synovex conversion, this wasn't mentioned) still has some E in it, OR he's just sensitive to test. 450 mgs isn't a huge amount of test, and prop tends to cause less bloat than other esters. Some people are just more sensitive to the sides. Beyond that, I would say he should relax, bloating is part of juicing. And unless he's stepping onstage soon it's a minor problem.

    Also I'd like to add that at 450mg per week, injecting prop every day is a waste of pins. That's like 64mgs a day, how does he measure that? If it's prop and not test no ester, it makes less sense.
  3. Anabolic Innovations Owner
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,545
    Rep Power
    4830
    Level
    54
    Lv. Percent
    54.86%
    Achievements Activity ProPosting ProPosting Authority

    Ok let's look at the facts so we can try to figure this out.

    I am not sure I have them correct from what I read in your post.

    It looks like this

    Dec 20th start Test Prop with ED injects with no bloat and no lactating problem.

    Dec 28th he started the ED tren injections.
    Dec 29th he starts bloating.

    Jan 1 lactating stops but is bloated and peeing alot?

    Sound about right?
    •   
       

  4. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,285
    Rep Power
    5512027
    Level
    97
    Lv. Percent
    70.08%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    I'd be interested here how you could reduce the possibility progesterone induced gyno.. I did think though that you had to have pretty high estrogen levels for it to happen, so arimidex should have helped. I am not sure about this though. I would like to know what other steps you can take to prevent progesterone induced gyno from occuring?.
  5. New Member
    th0m's Avatar
    Join Date
    Jul 2004
    Posts
    70
    Rep Power
    162
    Level
    8
    Lv. Percent
    30.34%

    Quote Originally Posted by CROWLER
    Ok let's look at the facts so we can try to figure this out.

    I am not sure I have them correct from what I read in your post.

    It looks like this

    Dec 19th start Test Prop with ED injects with no bloat and no lactating problem.

    Dec 29th he started the ED tren injections.
    Dec 30th he starts bloating.

    dec 31/Jan 1 lactating stops but is bloated and peeing alot?

    Sound about right?
    made some corrections on the dates, but other than that your right.

    keep in mind that he's using arimdex and cabaser.

    thanks
  6. Senior Member
    jarhead's Avatar
    Stats
    5'7"  243 lbs.
    Join Date
    Aug 2004
    Age
    40
    Posts
    1,295
    Rep Power
    819
    Level
    29
    Lv. Percent
    11.96%
    Achievements Posting Pro

    Quote Originally Posted by T-Bone
    I'd be interested here how you could reduce the possibility progesterone induced gyno.. I did think though that you had to have pretty high estrogen levels for it to happen, so arimidex should have helped. I am not sure about this though. I would like to know what other steps you can take to prevent progesterone induced gyno from occuring?.
    Their are a couple of things people use that I've heard of-bromocriptine, b-6, and vitex. As to which is the most effective, I think there were a couple of threads on the board somewhere that talked about this. Vitex is OTC but it's effects are debateable. I have heard positive stuff about b-6. Bromo might be harder to obtain but I think it might be the most effective. Keep in mind their are many different ideas on how gyno is actually caused that way.
  

  
 

Similar Forum Threads

  1. What the HAIR is going on?
    By lboston in forum Male Anti-Aging Medicine
    Replies: 26
    Last Post: 09-14-2012, 11:44 PM
  2. What the Hell is Going On.....?
    By WannabeBatman in forum Bulking
    Replies: 32
    Last Post: 04-07-2009, 05:03 PM
  3. What the hell is going on with the weather!!
    By BigVrunga in forum General Chat
    Replies: 83
    Last Post: 01-17-2007, 07:47 PM
  4. what the hell is really going on?
    By goodbye in forum IGF-1/GH
    Replies: 36
    Last Post: 07-12-2006, 04:22 AM
  5. Replies: 1
    Last Post: 08-20-2005, 02:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in